Alert archive / New Mexico / Winter Storm Warnings in 2014
Winter Storm Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this winter storm warning at Mar 7, 2014, 11:47 AM MST. It took effect at Mar 7, 2014, 6:00 PM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2014, 11:47 AM MST (18:47 UTC)
- In effect from
- Mar 7, 2014, 6:00 PM MST
- Expired
- Mar 8, 2014, 12:00 PM MST
- In force
- 18 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
021 WWUS45 KABQ 071847 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1147 AM MST FRI MAR 7 2014 ...ACCUMULATING SNOW POSSIBLE FOR THE NORTHERN HIGH TERRAIN AND NORTHEAST NEW MEXICO TONIGHT THROUGH MIDDAY SATURDAY... .A STORM SYSTEM AND ASSOCIATED COLD FRONT WILL BRING ACCUMULATING SNOW TO THE NORTHERN HIGH TERRAIN AND NORTHEAST NEW MEXICO TONIGHT THROUGH MIDDAY SATURDAY. WHILE PRECIPITATION MAY START OUT AS RAIN...OR A MIX OF RAIN AND SNOW...SNOW LEVELS WILL FALL OVER THE REGION TONIGHT. GUSTY NORTH TO NORTHEAST WINDS ACROSS THE NORTHEAST HIGHLANDS AND PLAINS MAY RESULT IN AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW. FOR THE LATEST NEW MEXICO ROAD CONDITIONS VISIT NMROADS.COM OR CALL 5 1 1. NMZ512>515-527-072300- /O.UPG.KABQ.WW.Y.0008.140308T0100Z-140308T1900Z/ /O.NEW.KABQ.WS.W.0004.140308T0100Z-140308T1900Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA- 1147 AM MST FRI MAR 7 2014 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON MST SATURDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS...5 TO 10 INCHES. LOCALLY HIGHER AMOUNTS POSSIBLE ALONG THE EAST SLOPES AND OVER THE HIGH PEAKS. * TIMING...RAIN AND HIGH MOUNTAIN SNOW DEVELOPING THIS AFTERNOON WILL CHANGE TO ALL SNOW AND INCREASE IN INTENSITY TONIGHT. SNOW WILL GRADUALLY TAPER OFF SATURDAY. * WINDS...WEST TO NORTHWEST 10 TO 20 MPH THIS EVENING SHIFTING TO THE NORTHEAST BY MIDNIGHT. * SNOW LEVELS...NEAR OR ABOVE 8500 FEET TODAY...LOWERING TO ALL LOCATIONS TONIGHT AND SATURDAY. * LOCAL IMPACTS...VISIBILITIES MAY BE LOCALLY REDUCED IN SNOW. TRAVEL MAY BE IMPACTED ESPECIALLY OVER THE HIGH PASSES SUCH AS BOBCAT AND PALO FLECHADO PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ510-072300- /O.CON.KABQ.WW.Y.0008.140308T0100Z-140308T1900Z/ SAN JUAN MOUNTAINS- 1147 AM MST FRI MAR 7 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON MST SATURDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON MST SATURDAY. * SNOW ACCUMULATIONS...3 TO 6 INCHES. LOCALLY HIGHER AMOUNTS POSSIBLE ALONG EAST FACING HIGHER PEAKS. * TIMING...RAIN AND HIGHER TERRAIN SNOW TODAY WILL CHANGE OVER TO ALL SNOW AND INCREASE IN INTENSITY TONIGHT. * WINDS...WEST TO NORTHWEST 10 TO 20 MPH THIS EVENING SHIFTING TO THE NORTHEAST BY MIDNIGHT. * SNOW LEVELS...NEAR OR ABOVE 8500 FEET TODAY...LOWERING TO ALL LOCATIONS TONIGHT AND SATURDAY. * LOCAL IMPACTS...VISIBILITIES MAY BE LOCALLY REDUCED IN SNOW. TRAVEL MAY BE IMPACTED ESPECIALLY OVER THE HIGH PASSES SUCH AS BOBCAT AND PALO FLECHADO PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ NMZ528>531-072300- /O.CON.KABQ.WW.Y.0008.140308T0100Z-140308T1900Z/ FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY- 1147 AM MST FRI MAR 7 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON MST SATURDAY... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON MST SATURDAY. * SNOW ACCUMULATIONS...1 TO 3 INCHES...WITH THE HIGHER AMOUNTS ALONG THE COLORADO BORDER. LOCALLY GREATER AMOUNTS OF 4 TO 7 INCHES POSSIBLE ALONG THE RATON MESA. * TIMING...RAIN AND HIGHER TERRAIN RAIN AND SNOW LATE TODAY WILL CHANGE TO SNOW AND BECOME MORE WIDESPREAD AND HEAVY THIS EVENING AND OVERNIGHT...THEN TAPER OFF AFTER SUNRISE SATURDAY MORNING. * WINDS...NORTH TO NORTHEAST WINDS INCREASING TO 20 TO 30 MPH BY LATE EVENING. GUSTS TO AROUND 40 MPH POSSIBLE. * SNOW LEVELS...RAIN SHOWERS WILL TURN TO SNOW AT ALL LOCATIONS BY LATE EVENING...WITH SNOW BECOMING MIXED WITH RAIN BY MIDDAY SATURDAY. * LOCAL IMPACTS...VISIBILITIES MAY BE REDUCED AT TIMES IN SNOW AND BLOWING SNOW. TRAVEL ON INTERSTATE 25 ESPECIALLY FROM RATON TO THE COLORADO BORDER MAY BE AFFECTED AS WELL AS HIGHWAY 64 AND 87 FROM RATON THROUGH CAPULIN AND DES MOINES TO CLAYTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE RESTRICTED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. && $$
4 follow-up statements
306 WWUS45 KABQ 072201 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 301 PM MST FRI MAR 7 2014 ...ACCUMULATING SNOW POSSIBLE FOR THE NORTHERN HIGH TERRAIN AND NORTHEAST NEW MEXICO TONIGHT THROUGH MIDDAY SATURDAY... .A STORM SYSTEM AND ASSOCIATED COLD FRONT WILL BRING ACCUMULATING SNOW TO THE NORTHERN HIGH TERRAIN AND NORTHEAST NEW MEXICO TONIGHT THROUGH MIDDAY SATURDAY. WHILE PRECIPITATION MAY START OUT AS RAIN...OR A MIX OF RAIN AND SNOW...SNOW LEVELS WILL FALL OVER THE REGION TONIGHT. GUSTY NORTH TO NORTHEAST WINDS ACROSS THE NORTHEAST HIGHLANDS AND PLAINS MAY RESULT IN AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW. FOR THE LATEST NEW MEXICO ROAD CONDITIONS VISIT NMROADS.COM OR CALL 5 1 1. NMZ512>515-527-080600- /O.CON.KABQ.WS.W.0004.140308T0100Z-140308T1900Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA- 301 PM MST FRI MAR 7 2014 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON MST SATURDAY... A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON MST SATURDAY. * SNOW ACCUMULATIONS...5 TO 10 INCHES. LOCALLY HIGHER AMOUNTS POSSIBLE ALONG THE EAST SLOPES AND OVER THE HIGH PEAKS. * TIMING...RAIN AND HIGH MOUNTAIN SNOW CONTINUING THIS EVENING WILL CHANGE TO ALL SNOW AND INCREASE IN INTENSITY OVERNIGHT. SNOW WILL GRADUALLY TAPER OFF SATURDAY. * WINDS...WEST TO NORTHWEST 10 TO 20 MPH THIS EVENING SHIFTING TO THE NORTHEAST BY MIDNIGHT. * SNOW LEVELS...NEAR OR ABOVE 8500 FEET LOWERING TO ALL LOCATIONS OVERNIGHT AND SATURDAY. * LOCAL IMPACTS...VISIBILITIES MAY BE LOCALLY REDUCED IN SNOW. TRAVEL MAY BE IMPACTED ESPECIALLY OVER THE HIGH PASSES SUCH AS BOBCAT AND PALO FLECHADO PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ510-080600- /O.CON.KABQ.WW.Y.0008.140308T0100Z-140308T1900Z/ SAN JUAN MOUNTAINS- 301 PM MST FRI MAR 7 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON MST SATURDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON MST SATURDAY. * SNOW ACCUMULATIONS...3 TO 6 INCHES. LOCALLY HIGHER AMOUNTS POSSIBLE ALONG EAST FACING HIGHER PEAKS. * TIMING...RAIN AND HIGHER TERRAIN SNOW WILL CHANGE OVER TO ALL SNOW AND INCREASE IN INTENSITY OVERNIGHT. * WINDS...WEST TO NORTHWEST 10 TO 20 MPH THIS EVENING SHIFTING TO THE NORTHEAST BY MIDNIGHT. * SNOW LEVELS...NEAR OR ABOVE 8500 FEET LOWERING TO ALL LOCATIONS OVERNIGHT AND SATURDAY. * LOCAL IMPACTS...VISIBILITIES MAY BE LOCALLY REDUCED IN SNOW. TRAVEL MAY BE IMPACTED ESPECIALLY OVER THE HIGH PASSES SUCH AS BOBCAT AND PALO FLECHADO PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ NMZ528>531-080600- /O.CON.KABQ.WW.Y.0008.140308T0100Z-140308T1900Z/ FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY- 301 PM MST FRI MAR 7 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON MST SATURDAY... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON MST SATURDAY. * SNOW ACCUMULATIONS...1 TO 3 INCHES...WITH THE HIGHER AMOUNTS ALONG THE COLORADO BORDER. LOCALLY GREATER AMOUNTS OF 4 TO 7 INCHES POSSIBLE ALONG THE RATON MESA. * TIMING...DEVELOPING RAIN AND HIGHER TERRAIN RAIN AND SNOW WILL CHANGE TO SNOW AND BECOME MORE WIDESPREAD AND HEAVY THROUGH THIS EVENING AND OVERNIGHT...THEN TAPER OFF AFTER SUNRISE SATURDAY MORNING. * WINDS...NORTH TO NORTHEAST WINDS INCREASING TO 20 TO 30 MPH BY LATE EVENING. GUSTS TO AROUND 40 MPH POSSIBLE. * SNOW LEVELS...RAIN SHOWERS WILL TURN TO SNOW AT ALL LOCATIONS BY LATE EVENING...WITH SNOW BECOMING MIXED WITH RAIN BY MIDDAY SATURDAY. * LOCAL IMPACTS...VISIBILITIES MAY BE REDUCED AT TIMES IN SNOW AND BLOWING SNOW. TRAVEL ON INTERSTATE 25 ESPECIALLY FROM RATON TO THE COLORADO BORDER MAY BE AFFECTED AS WELL AS HIGHWAY 64 AND 87 FROM RATON THROUGH CAPULIN AND DES MOINES TO CLAYTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE RESTRICTED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. && $$ SHY/42
892 WWUS45 KABQ 080409 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 909 PM MST FRI MAR 7 2014 ...ACCUMULATING SNOW TONIGHT THROUGH MIDDAY SATURDAY... .A STORM SYSTEM AND ASSOCIATED COLD FRONT WILL CONTINUE TO BRING ACCUMULATING SNOW TO THE NORTHERN HIGH TERRAIN AND NORTHEAST NEW MEXICO TONIGHT THROUGH MID DAY SATURDAY. GUSTY NORTH TO NORTHEAST WINDS ACROSS THE FAR NORTHEAST HIGHLANDS AND PLAINS MAY ALSO RESULT IN AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW. FOR THE LATEST NEW MEXICO ROAD CONDITIONS VISIT NMROADS.COM OR CALL 5 1 1. NMZ512>515-527-081200- /O.CON.KABQ.WS.W.0004.000000T0000Z-140308T1900Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA- 909 PM MST FRI MAR 7 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST SATURDAY... A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL NOON MST SATURDAY. * SNOW ACCUMULATIONS...5 TO 10 INCHES. LOCALLY HIGHER AMOUNTS POSSIBLE ALONG THE EAST SLOPES AND HIGHER PEAKS NEAR THE COLORADO BORDER. * TIMING...PERIODS OF MODERATE TO HEAVY SNOW ARE EXPECTED THROUGH 3 AM MDT...THEN SNOW COVERAGE AND INTENSITY WILL GRADUALLY WEAKEN THROUGH MID DAY SATURDAY. * WINDS...SHIFTING TO THE NORTHEAST BY MIDNIGHT. SPEEDS 20 TO 30 WITH GUSTS TO 40 MPH OVER RATON PASS. * SNOW LEVELS...TEMPERATURES WILL REMAIN COLD ENOUGH FOR SNOW AT ALL ELEVATIONS IN THE MOUNTAINS. * LOCAL IMPACTS...ROADS WILL BECOME SNOW PACKED AND ICY. VISIBILITIES MAY BE LOCALLY REDUCED IN SNOW...ESPECIALLY OVER RATON PASS WHERE BLOWING SNOW MAY ALSO DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ510-081200- /O.CON.KABQ.WW.Y.0008.000000T0000Z-140308T1900Z/ SAN JUAN MOUNTAINS- 909 PM MST FRI MAR 7 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST SATURDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL NOON MST SATURDAY. * SNOW ACCUMULATIONS...3 TO 6 INCHES. LOCALLY HIGHER AMOUNTS POSSIBLE ALONG EAST FACING HIGHER PEAKS. * TIMING...PERIODS OF LIGHT TO MODERATE...AND AT TIMES HEAVY...SNOW ARE EXPECTED TONIGHT. SNOW WILL THEN DECREASE IN COVERAGE AND INTENSITY THROUGH SATURDAY MORNING. * WINDS...EAST AND NORTHEAST AT 5 TO 10 MPH. * SNOW LEVELS...NEAR OR ABOVE 8500 FEET LOWERING TO ALL LOCATIONS OVERNIGHT AND SATURDAY. * LOCAL IMPACTS...ROADS MAY BECOME SNOW PACKED AND ICY. VISIBILITIES MAY BE REDUCED IN SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ NMZ528>531-081200- /O.CON.KABQ.WW.Y.0008.000000T0000Z-140308T1900Z/ FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY- 909 PM MST FRI MAR 7 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST SATURDAY... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL NOON MST SATURDAY. * SNOW ACCUMULATIONS...1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE NEAR THE COLORADO BORDER. * TIMING...PERIODS OF MODERATE TO HEAVY SNOW ARE EXPECTED THROUGH 3 AM MDT. SNOW SHOULD THEN DECREASE IN COVERAGE AND INTENSITY THROUGH MID DAY SATURDAY. * WINDS...NORTH AND NORTHEAST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH FROM RATON EAST AND SOUTHEASTWARD ACROSS UNION COUNTY FOR THE REMAINDER OF TONIGHT. WIND SPEEDS WILL THEN GRADUALLY WEAKEN THROUGH MID DAY SATURDAY. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL ELEVATIONS. * LOCAL IMPACTS...VISIBILITIES MAY BE REDUCED AT TIMES IN SNOW AND BLOWING SNOW. ROADS WILL BECOME SNOW PACKED AND ICY...ESPECIALLY ON INTERSTATE 25 OVER RATON PASS AND ALONG HIGHWAY 64 AND 87 FROM RATON TO CLAYTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE RESTRICTED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. && $$ 44
323 WWUS45 KABQ 081133 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 433 AM MST SAT MAR 8 2014 ...CHANCES FOR SNOW CONTINUE NORTHERN HIGH TERRAIN AND NORTHEAST THIS MORNING... .A STORM SYSTEM AND ASSOCIATED COLD FRONT WILL CONTINUE TO SAG SOUTH AND WESTWARD OVER NORTHERN AND CENTRAL NEW MEXICO THIS MORNING...WITH CHANCES FOR SNOW PERSISTING OVER THE NORTHERN HIGH TERRAIN AND NORTHEAST. FOR THE LATEST NEW MEXICO ROAD CONDITIONS VISIT NMROADS.COM OR CALL 5 1 1. NMZ512>515-527-081900- /O.CON.KABQ.WS.W.0004.000000T0000Z-140308T1900Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA- 433 AM MST SAT MAR 8 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL NOON MST TODAY. * SNOW ACCUMULATIONS...4 TO 8 INCHES...WITH THE HIGHER AMOUNTS ALONG THE NORTHERN AND EASTERN SLOPES AND HIGHEST PEAKS NEAR THE COLORADO BORDER. * TIMING...SNOW COVERAGE AND INTENSITY SHOULD GRADUALLY LESSEN AS THE MORNING PROGRESSES. * WINDS...NORTH TO NORTHEAST 10 TO 20 MPH. * SNOW LEVELS...TEMPERATURES WILL REMAIN COLD ENOUGH FOR SNOW AT ALL ELEVATIONS. * LOCAL IMPACTS...ROADS MAY BE SNOW PACKED AND ICY ESPECIALLY OVER THE HIGHER PASSES SUCH AS BOBCAT AND PALO FLECHADO PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ510-081900- /O.CON.KABQ.WW.Y.0008.000000T0000Z-140308T1900Z/ SAN JUAN MOUNTAINS- 433 AM MST SAT MAR 8 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL NOON MST TODAY. * SNOW ACCUMULATIONS...3 TO 6 INCHES...WITH THE HIGHER AMOUNTS ALONG EAST FACING SLOPES AND THE PEAKS. * TIMING...SNOW IS EXPECTED TO DECREASE IN COVERAGE AND INTENSITY MID TO LATE THIS MORNING. * WINDS...EAST AND NORTHEAST AT 5 TO 15 MPH. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS. * LOCAL IMPACTS...ROADS MAY BECOME SNOW PACKED AND ICY. VISIBILITIES MAY BE OCCASIONALLY REDUCED IN SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ NMZ528>531-081900- /O.CON.KABQ.WW.Y.0008.000000T0000Z-140308T1900Z/ FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY- 433 AM MST SAT MAR 8 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL NOON MST TODAY. * SNOW ACCUMULATIONS...1 TO 3 INCHES. * TIMING...SNOW SHOULD DECREASE IN COVERAGE AND INTENSITY BY MID TO LATE MORNING. * WINDS...NORTH AND NORTHEAST AT 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. WIND SPEEDS WILL GRADUALLY WEAKEN BY MID TO LATE MORNING. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL ELEVATIONS. * LOCAL IMPACTS...VISIBILITIES MAY BE REDUCED AT TIMES IN SNOW. ROADS MAY BE SNOW PACKED OR SLICK IN SPOTS...ESPECIALLY ON BRIDGES AND OVERPASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT VISIBILITIES WILL BE RESTRICTED DUE TO FALLING SNOW. && $$
064 WWUS45 KABQ 081843 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1143 AM MST SAT MAR 8 2014 NMZ512>515-527-081945- /O.EXP.KABQ.WS.W.0004.000000T0000Z-140308T1900Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA- 1143 AM MST SAT MAR 8 2014 ...WINTER STORM WARNING WILL EXPIRE AT NOON MST TODAY... THE WINTER STORM WARNING WILL EXPIRE AT NOON MST TODAY. SCATTERED SNOW SHOWERS WITH MODEST ACCUMULATIONS WILL CONTINUE THROUGH MID AFTERNOON...BUT WIDESPREAD HEAVY SNOW ACCUMULATIONS ARE NO LONGER EXPECTED. $$ NMZ510-081945- /O.EXP.KABQ.WW.Y.0008.000000T0000Z-140308T1900Z/ SAN JUAN MOUNTAINS- 1143 AM MST SAT MAR 8 2014 ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON MST TODAY... THE WINTER WEATHER ADVISORY WILL EXPIRE AT NOON MST TODAY. SCATTERED SNOW SHOWERS WITH MODEST ACCUMULATIONS WILL CONTINUE THROUGH MID AFTERNOON...BUT WIDESPREAD SIGNIFICANT SNOW ACCUMULATIONS ARE NO LONGER EXPECTED. $$ NMZ528>531-081945- /O.EXP.KABQ.WW.Y.0008.000000T0000Z-140308T1900Z/ FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY- 1143 AM MST SAT MAR 8 2014 ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON MST TODAY... THE WINTER WEATHER ADVISORY WILL EXPIRE AT NOON MST TODAY. SCATTERED SNOW SHOWERS WITH MODEST ACCUMULATIONS WILL CONTINUE THROUGH MID AFTERNOON...BUT WIDESPREAD SIGNIFICANT SNOW ACCUMULATIONS AND BLOWING SNOW ARE NO LONGER EXPECTED. $$ SHY
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm warning went out at Mar 7, 11:07 AM MST, 40 minutes earlier.
Area forecast discussion, Mar 7, 11:07 AM MST, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1107 AM MST FRI MAR 7 2014 .AVIATION... 18Z TAF CYCLE SHOWER ACTIVITY FOR NORTH AND CENTRAL NM OVER 24 HR PERIOD...WITH SNOW SHOWERS IN HIGHER ELEVATIONS. OCCASIONAL MVFR CONDITIONS ACROSS NORTHERN AND CENTRAL NM AS THE PACIFIC FRONT MOVES THROUGH. BREEZY TO WINDY CONDITIONS STATEWIDE FROM PACIFIC FRONT IN THE WEST AND BACK DOOR COLD FRONT IN THE EAST. WIND GUSTS FOR MOST TAF SITES COULD REACH 30 KTS BY THIS AFTERNOON. EXPECT MTN OBSCURATION ALONG THE SANGRE DE CRISTO MTNS. && .PREV DISCUSSION...340 AM MST FRI MAR 7 2014... .SYNOPSIS... NEXT WEATHER SYSTEM TO AFFECT NORTHERN AND CENTRAL NEW MEXICO MAINLY TODAY INTO SATURDAY. FROM THE SAN JUAN AND SANGRE DE CRISTO MOUNTAINS ACROSS THE NORTHEAST HIGHLANDS AND PLAINS...SEVERAL INCHES OF SNOW ARE POSSIBLE...ESPECIALLY TONIGHT. BRISK NORTH WINDS ARE LIKELY AS A COLD FRONT SWEEPS INTO THE PLAINS LATER THIS AFTERNOON AND TONIGHT. THE FOCUS FOR SHOWERS COULD SHIFT TO THE NORTHWEST MOUNTAINS AND CONTINENTAL DIVIDE AREA SATURDAY IF AN UPPER LOW CIRCULATION DEVELOPS OVER WESTERN NEW MEXICO...BUT MODELS UNCERTAIN. OTHERWISE SATURDAY WILL BE COOLER WITH BELOW AVERAGE HIGHS. QUIET WEATHER WITH A WARMUP SUNDAY AND MONDAY WITH SOME POTENTIALLY UNSETTLED WEATHER AGAIN MIDWEEK. && .DISCUSSION... MODELS MAKING THE INCOMING STORM SYSTEM A HEADACHE. NAM INSISTS THE SYSTEM WILL BE A CLIPPER TYPE WITH LITTLE CHANCE FOR PRECIPITATION MOST PLACES EXCEPT THE FAR NORTHEAST...WHILE ECMWF/GFS STILL ON BOARD DEVELOPING A CLOSED LOW BACK OUT OVER SW NM BY SATURDAY. HOWEVER...THEY ALL SEEM TO AGREE THE NE WILL GET SOMETHING OUT OF THIS...AND GFS CONTINUES TO PRODUCE A QPF/SNOW BOMB OVER THE NE THAT STILL SEEMS OVERDONE. COLD FRONT...OR AT LEAST A WIND SHIFT...IS QUICKER THAN WHAT WAS INDICATED 24 HOURS AGO...AND RUC SHOWS IT COULD REACH THE FAR NE IN TIME FOR LUNCH AT THE CLAYTON DAIRY QUEEN. IN ANY CASE...HAVE GONE AHEAD WITH SOME WINTER WX ADVYS FOR THE SANGRE DE CRISTO AND SAN JUAN MTS AS WELL AS THE NE HIGHLANDS AND PLAINS STARTING AT 6 PM AND RUNNING THROUGH MIDDAY SATURDAY. WOULD NOT BE SURPRISED TO SEE SOME LOCALIZED HIGHER AMOUNTS ALONG RATON MESA...AND PEAKS OF THE SANGRE DE CRISTOS. THE EXTENT OF LOW LEVEL UPSLOPE MAY BE AN ISSUE...AND HAVE FAVORED THE ECMWF/GFS PATTERN WISE...WHICH PUSHES AN EAST WIND INTO THE RGV EARLY SATURDAY...SO HAVE KEPT THE TREND SATURDAY OF INCREASING POPS WEST AND DECREASING EAST. MAY NEED TO REVISIT THIS...DEPENDING ON 12Z MODEL TRENDS. CLEARING STILL INDICATED FROM NORTH TO SOUTH BY SATURDAY NIGHT ALTHOUGH SOME LINGERING SHOWERS POSSIBLE SOUTH IN THE EVENING. SUNDAY SHOULD BE DRY AND WARMER ALTHOUGH HIGHS IN THE NE MAY BE TOO WARM DEPENDING ON SNOW ACCUMULATIONS OR LACK OF. ANOTHER SYSTEM DUE AROUND THE MIDDLE OF NEXT WEEK...ALTHOUGH MODELS REMAIN OUT OF SYNC WITH EACH OTHER. && .FIRE WEATHER... A WEAK DISTURBANCE ALOFT IS CURRENTLY PASSING OVER NORTHEASTERN NM WITH A MORE VIGOROUS SHORT WAVE TROUGH APPROACHING BEHIND IT. THE LATTER SYSTEM WILL BRING A NOTABLE COOLDOWN TO THE FORECAST AREA INTO SATURDAY WHILE ALSO INTRODUCING RAIN AND SNOW...ESPECIALLY IN THE NORTH CENTRAL TO NORTHEASTERN ZONES. FOR TODAY...SOME BREEZY TO WINDY CONDITIONS WILL BE DEVELOPING WITH WIND SPEEDS EXPECTED TO APPROACH CRITICAL THRESHOLDS THIS AFTERNOON IN SEVERAL ZONES. HOWEVER...DEWPOINTS WILL RISE AND TEMPERATURES WILL BEGIN TO COOL IN THE NORTHERN TIER OF THE STATE. THIS WILL KEEP RH ELEVATED ENOUGH TO AVOID WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS. VENTILATION WILL BE EXCELLENT IN MOST ZONES...AND WETTING PRECIPITATION WILL LIKELY BREAK OUT ALONG THE COLORADO BORDER BEFORE DUSK. A BACK DOOR FRONT WILL INVADE EASTERN NM THIS EVENING WITH GUSTY CONDITIONS SPREADING OVER THE FAR PLAINS NEAR THE OK/TX BORDERS. PRECIPITATION WILL INCREASE IN COVERAGE AND INTENSITY WITH A FEW TO SEVERAL INCHES OF SNOW ACCUMULATING IN THE NORTHEASTERN PLAINS...NORTHEAST HIGHLANDS...AND NORTHERN MOUNTAINS. SOME RAIN WILL INITIALLY BE OBSERVED IN SOME OF THESE LOCATIONS...BUT SNOW LEVELS WILL BE DROPPING CONSIDERABLY OVERNIGHT. BY MID MORNING SATURDAY THE BACK DOOR FRONT WILL BE SPILLING BEYOND GAPS/CANYONS AND INTO CENTRAL VALLEYS...INDUCING MORE GUSTY WINDS. THESE WILL LAST INTO THE EARLY TO MID AFTERNOON. OTHERWISE NO FIRE WEATHER CONCERNS ARE FORESEEN FOR SATURDAY AS PRECIPITATION WILL CONTINUE WITH SUPPORT FROM ADDITIONAL UPPER LEVEL ENERGY ON THE BACKSIDE OF THE TROUGH AND SOME UPSLOPE FLOW ON THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN. COOLER TEMPERATURES WILL ALSO BE IN PLACE WITH READINGS RUNNING 5 TO 12 DEGREES BELOW AVERAGE. THIS DISTURBANCE WILL FULLY SHIFT SOUTH OF NM BY SUNDAY...BRINGING A DRIER AIRMASS AND WARMING TEMPERATURES TO THE FORECAST AREA. SOME POCKETS OF POOR VENTILATION MAY STAGNATE OVER SOME CENTRAL TO NORTHWESTERN AREAS SUNDAY. BY MONDAY WARMING TEMPERATURES...HIGHER MIXING HEIGHTS...AND STRONGER BREEZES WILL BRING ABOUT BETTER VENTILATION RATES. A COUPLE OF HOURS OF LOCALIZED CRITICAL FIRE WEATHER WILL BE POSSIBLE MONDAY AFTERNOON NEAR THE INTERFACE OF THE CENTRAL HIGHLANDS AND EAST CENTRAL HIGH PLAINS. THE PATTERN THEN FLIPS BACK TO A MORE ACTIVE ONE TUESDAY. ANOTHER DISTURBANCE ALOFT WILL BE CLOSING IN ON THE STATE...ALTHOUGH SOME LARGE MODEL DIFFERENCES EXIST ON TRACK AND TIMING. THE PATTERN WOULD APPEAR TO FAVOR STRONGER WINDS WITH ANOTHER BACK DOOR FRONTAL INTRUSION LATE TUESDAY. 52 && && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON MST SATURDAY FOR THE FOLLOWING ZONES...NMZ510-512>515-527>531. &&
Hazardous weather outlook, Mar 7, 6:00 AM MST, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST FRI MAR 7 2014 NMZ501>540-081300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MST FRI MAR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ACCUMULATING SNOW IS POSSIBLE TONIGHT OVER THE NORTHERN MOUNTAINS...NORTHEAST HIGHLANDS AND PLAINS WHERE SEVERAL INCHES OF SNOW AS WELL AS REDUCED VISIBILITIES IN BLOWING SNOW ARE POSSIBLE. TRAVEL ON INTERSTATE 25 FROM THE GLORIETA PASS AREA TO THE COLORADO STATE LINE...AS WELL AS HIGHWAY 64 AND 87 FROM RATON TO CLAYTON WILL BE AFFECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SNOW WILL PERSIST OVER PORTIONS OF NORTHERN AND NORTHEAST NEW MEXICO SATURDAY MORNING BEFORE SHOWERS TAPER OFF FROM NORTH TO SOUTH OVER THE REGION SATURDAY EVENING. ANOTHER STORM SYSTEM COULD IMPACT THE AREA NEXT TUESDAY INTO WEDNESDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 4:19 AM MST | Winter Weather Advisory | ABQ | 32 hr |
Nearby
Winter Storm Warnings in New Mexico, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.